# SDR DALA2023042503232

- Difficulty date: April 23, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 70,242 hours, 8,930 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3358 DOOR 4R AFT CABIN ECAM MESSAGE IN FLIGHT. CORRECTIVE ACTION: REPLACED PSCU PER 52-71-34 AND ALL INDICATIONS RETURN TO NORMAL. (4741936)
